# SDR SWAA2022082437814

- Difficulty date: August 2, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 24,629 hours, 11,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD PASSENGER CABIN INTERCOSTAL AT RBL 12 BS 344+5; BS 344+9. / [01] UPDATED CHART.;[02] REMOVED INTERCOSTAL AT RBL 12 BS 344+5 - BS 344+9 IAW  SRM 51-40-02-0G-0.;[03] EVALUATED CRACK ON UPPER FLANGE OF INTERCOSTAL EXCEEDS REPAIRABLE LIMIT IN SRM 53-10-51-1A-1; OUT OF LIMITS AND TO BE REPLACED IAW SRM 51-10-02-0G-0 STEP 9.;[04] LOCATED AND DRILLED PASSENGER CABIN INTERCOSTAL AT RBL 12 BS 344- BS 360 LOT# 1496985-1 IAW SRM 51-40-05-0G ; AND DWG #141A5400 REV:-;[05] OK TO INSTALLED;[06] CERTIFY;[07] CERTIFY;[08] CERTIFY;[09] OK TO INSTALL PASSENGER CABIN INTERCOSTAL AT RBL 12 BS 344- BS 360 GIVEN;[10] INSTALLED NEW FWD PASSENGER CABIN INTERCOSTAL AT RBL 12 BS 344 - BS 360 IAW SRM 51-40-02-0G-0 AND DWG # 141A5400 ; REV:-;[11] CERTIFY;[12] VERIFIED MEASUREMENT TABLE;[13] UPDATED PARTS;[14] JOB COMPLETE;[15] VERIFIED CORRECTIVE ACTION 10. WORKSCOPE COMPLETE.
